Low Carb Friends

Low Carb Friends (http://www.lowcarbfriends.com/bbs/)
-   Medi Weightloss (http://www.lowcarbfriends.com/bbs/medi-weightloss/)
-   -   Not feeling good?... (http://www.lowcarbfriends.com/bbs/medi-weightloss/678294-not-feeling-good.html)

SLCDragon 06-09-2010 04:03 PM

Not feeling good?...
 
So today I have had some weird things happen to me. Earlier today I got up too fast I guess and it felt like the right side of my brain ruptured... obviously it didn't because I'm still here ;p

butttt about 30 minutes ago I had something like a panic/anxiety attack? My whole body got a 'high' and I could feel my heart pounding.. feeling pretty normal again besides neck cramps (o.o, drinking plenty of water)

What's going on?
Any similar experiences?

eptexy 06-09-2010 04:32 PM

Um, yes. Something similar was happening to me after I took the b shots. In addition to what you're experiencing, my face got hot, flushed, and tingly. I had a reaction to whatever preservative is in those. I called my family doctor and he got me in right away for a shot of benadryl.

You could also be reacting from too many stimulants. If you added caffeine to the AS and fat burner AND b shot...

And... neck cramps? I truly think you need to call your doctor. It could be anything but it's definitely not normal. You also need to tell your parents immediately if you haven't already.

SLCDragon 06-09-2010 04:36 PM

Mom's a nurse, she said that I was reacting to the medication.. the AS.

Haven't been adding caffeine, straight up water/powerade 0.

When my mom was on this she couldn't take the AS because it made her feel like this, but why would it just now start for me?

Neck cramps are gone, pretty sure it was mental because I was googling symptoms of a heart attack because I was freaking out xD

eptexy 06-09-2010 04:42 PM

Sounds like you're in good hands. If I were you, I'd back off the AS. I only took mine in the afternoons when it was hard for me to handle my hunger.

SLCDragon 06-09-2010 04:43 PM

Yeah I've been taking it three times a day still, but I don't feel I need it in the morning.. maybe I'll cut it down to two times a day.

Is the reason I feel like I'm going to blackout when I get up too fast just because the rush of blood to my head?

eptexy 06-09-2010 05:08 PM

I'm not sure - that's really a question for your mom or your doctor.

When I took the AS I took 1 1/2 once a day in the afternoon and it worked really really well for me. If you still have those symptoms though, you might have to try and wean off it.

Desert-Rose7 06-09-2010 05:32 PM

Sounds a lot like orthostatic hypotension which can occur when your elecrolytes are not balanced correctly and you are dehydrated. If your weather is heating up like it is here in the desert, up the water you are drinking and lay low on the other fluids. Try Smartwater or the Trader Joe's equivalent. It helps.

It also indicates a possibility of low blood pressure and a variety of other things.

Jo

SLCDragon 06-09-2010 05:56 PM

Variety of other things such as?

Ortal 06-10-2010 05:24 AM

Quote:

Originally Posted by Desert-Rose7 (Post 13574764)
Sounds a lot like orthostatic hypotension which can occur when your elecrolytes are not balanced correctly and you are dehydrated. If your weather is heating up like it is here in the desert, up the water you are drinking and lay low on the other fluids. Try Smartwater or the Trader Joe's equivalent. It helps.

It also indicates a possibility of low blood pressure and a variety of other things.

Jo

My orthostatic hypotension has always been an issue but definetly became more of an issue on medi. I found that drinking warm, regular sodium, chicken broth really helped. My clinician actually put it as part of my plan, once a day, till the problem subsided.

My first few times taking the AS made me all tingly and 'aware' and made my face hot however it subsided as the weeks passed. My mom is a nurse too, its a nice reassurance :)

Take care, let us know whathappens

lins 06-10-2010 02:22 PM

I have been having a problem with low blood pressure, which makes me feel a bit like that. The room spins, my heartrate picks up, and I get flushed. I just added in more powerade zero, and made sure to get my full 128oz (I was getting around 100oz), and now I feel a bit better. I still have that feeling once a week or so but it was happening daily. The doctor wasn't overly concerned but we are monitoring it now....


All times are GMT -7. The time now is 05:20 PM.